# SDR 97FDEA00827

- Difficulty date: November 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N497FE
- Make and model: Boeing 727232
- Aircraft serial: 20866
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6517510
- Condition: Cracked
- Location: Bs 1323
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN SKIN AT LOWER FORWARD CORNER OF CUTOUT, BS 1323, STR 16 LEFT.  *S/D*  CUT OUT DAMAGED AREA AT BS 1323, STR 16, LT AND FABRICATED FILLERS AND REPAIR DOUBLERS.  DRILLED UP ALODINED, PRIMED AND INSTALLED WET WITH SEALANT ALL IAW FED-EX SRM 53-30-3, 51-30-2 AND 51-10-2.
